| Model Number |
VICM512.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
12/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm vicm512.6 implantable collamer lens of -4.5 diopter was implanted into the patient's left eye (os) on (b)(6) 2023.On (b)(6) 2023, elevated iop without pupil block was observed.On (b)(6) 2023, the lens was removed.Reportedly, "left eye anterior chamber still has dence ac cells and inv pigments despite frequent tomzal steriod." cause of the event is unknown.
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).